# SDR AALA20091015DFW04

- Difficulty date: October 14, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 24,672 hours, 3,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED L-2 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.
